# SDR VNAA2019090911102

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N607NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15471
- Aircraft time: 34 hours, 30 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Out Of Rig
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

IN LEVEL FLIGHT CREW RECEIVED ELEVATOR SPLIT CAUTION MESSAGE. CREW RAN THRU THE QRH, DECLARED AN EMERGENCY AND LANDED GSP WITHOUT INCIDENT. RE-RIGGED/INDEXED LEFT ELEVATOR POSITION TRANSMITTER. SYSTEM OPS CHECKED GOOD.
